# SDR AALA202103109021

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 53,590 hours, 34,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC B RESERVOIR LOW LEVEL AND B SYSTEM LOW PRESSURE ILLUMINATE IN CRUISE WITH ASSOCIATED LOSS OF BLUE HYDRAULIC SYSTEM; EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER. REPLACED O-RING ON BLUE SYSTEM ACCUMULATOR SCHRADER VALVE WITH NEW IAW AMM 29-12-42, LEAK AND OPS CHECK GOOD.
